Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 193, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 26, 2011, 10:54 PM CDT for 6 counties in South Dakota. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2011, 10:54 PM CDT (03:54 UTC)
- Expired
- Jul 26, 2011, 11:34 PM CDT
- In force
- 40 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beadle County, SD, Brookings County, SD, Kingsbury County, SD, Lake County, SD, Miner County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 92 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 11:05 PM CDT | TSTM WND GST 60 | 3 Ene Carthage, SD | THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH WITH HEAVY RAIN AND FREQUENT LIGHTNING. |
| Jul 26, 11:05 PM CDT | TSTM WND GST 60 | 3 Ene Carthage, SD | THUNDERSTORM WIND GUSTS ESTIMATED AT 60 MPH WITH HEAVY RAIN, LOTS OF LIGHTNING, AND THUNDER LOUD ENOUGH TO WAKE SPOTTER UP FROM A DEEP SLEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 26, 8:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3555 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 7.2
- Supercell composite
- 32.6
The text
As transmitted, in the capitals the NWS used until 2016.
316 WUUS53 KFSD 270354 SVRFSD SDC005-011-077-079-097-111-270445- /O.NEW.KFSD.SV.W.0193.110727T0354Z-110727T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1054 PM CDT TUE JUL 26 2011 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA... SOUTHWESTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA... SOUTHERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA... NORTHERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA... NORTHERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA... NORTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA... * UNTIL 1145 PM CDT * AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF CARTHAGE...OR 24 MILES SOUTHEAST OF HURON...AND MOVING EAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE THOMPSON STATE RECREATION AREA AND LAKE PRESTON AROUND 1115 PM CDT... OLDHAM AROUND 1120 PM CDT... RAMONA AND HETLAND AROUND 1125 PM CDT... ARLINGTON AROUND 1130 PM CDT... SINAI AND NUNDA AROUND 1135 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4448 9706 4409 9693 4406 9788 4423 9796 TIME...MOT...LOC 0354Z 259DEG 46KT 4417 9775 WIND...HAIL 60MPH <1.00IN $$ JM
2 follow-up statements
563 WWUS53 KFSD 270417 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1117 PM CDT TUE JUL 26 2011 SDC005-011-077-079-097-111-270445- /O.CON.KFSD.SV.W.0193.000000T0000Z-110727T0445Z/ SANBORN SD-MINER SD-LAKE SD-KINGSBURY SD-BROOKINGS SD-BEADLE SD- 1117 PM CDT TUE JUL 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN BEADLE...SOUTHWESTERN BROOKINGS...SOUTHERN KINGSBURY... NORTHERN LAKE...NORTHERN MINER AND NORTHEASTERN SANBORN COUNTIES UNTIL 1145 PM CDT... AT 1116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF OLDHAM...OR 21 MILES NORTHWEST OF MADISON...MOVING EAST AT 55 MPH. IN ADDITION...AT 1105 PM CDT, A 60 MPH WIND GUST WAS REPORTED 4 MILES EAST NORTHEAST OF CARTHAGE WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... RAMONA AND HETLAND AROUND 1125 PM CDT... ARLINGTON AROUND 1130 PM CDT... SINAI AND NUNDA AROUND 1135 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4448 9706 4409 9693 4406 9788 4423 9796 TIME...MOT...LOC 0416Z 259DEG 46KT 4422 9736 WIND...HAIL 60MPH <1.00IN $$ JM
842 WWUS53 KFSD 270434 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1134 PM CDT TUE JUL 26 2011 SDC005-011-077-079-097-111-270445- /O.CAN.KFSD.SV.W.0193.000000T0000Z-110727T0445Z/ SANBORN SD-MINER SD-LAKE SD-KINGSBURY SD-BROOKINGS SD-BEADLE SD- 1134 PM CDT TUE JUL 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BEADLE... SOUTHWESTERN BROOKINGS...SOUTHERN KINGSBURY...NORTHERN LAKE... NORTHERN MINER AND NORTHEASTERN SANBORN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4448 9706 4409 9693 4406 9788 4423 9796 TIME...MOT...LOC 0435Z 259DEG 46KT 4427 9703 $$ JM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:20 PM CDT, 7 hours 34 minutes earlier.
Area forecast discussion, Jul 26, 3:20 PM CDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 320 PM CDT TUE JUL 26 2011 .DISCUSSION... MAIN CONCERN FOR TONIGHT IS CONVECTION AND THREAT FOR SEVERE STORMS AS WELL AS HEAVY RAIN. AS OF 19Z...UPPER WAVE STILL LIFTING SLOWLY NORTHEAST THROUGH NORTHEAST WYOMING...ON TRACK TO PUSH INTO WESTERN AND CENTRAL SD BY EARLY-MID EVENING...THEN CONTINUE EAST-NORTHEAST THROUGH EASTERN SD INTO MINNESOTA OVERNIGHT. WEAK SURFACE LOW SEEN IN OBSERVATIONS NEAR KPHP IN WESTERN SD...WITH WARM FRONT ARCHING AROUND KPIR INTO EAST CENTRAL SD AND SOUTHWEST MN...GENERALLY NORTH OF KFSD/KLYV BUT SOUTH OF KOTG/KEST. NORTH-SOUTH BOUNDARY EXTENDING SOUTHWARD FROM THE LOW NOW SEEN ON KUNR 88D IMAGERY JUST EAST OF KPHP...MOVING SLOWLY EAST AND CURRENT TIMING WOULD BRING BOUNDARY INTO OUR FAR WESTERN CWA AROUND 06Z. UPPER WAVE AND ANY CONVECTIVE DEVELOPMENT ALONG THE BOUNDARY LIKELY TO PUSH IT EAST A LITTLE FASTER...SO WILL STICK WITH POPS RAMPING UP INTO LIKELY CATEGORY ACROSS THE NORTHWEST PARTS OF THE CWA AFTER 03Z. STORMS EXPECTED TO DEVELOP NEAR THESE BOUNDARIES...ESPECIALLY WEST OF THE JAMES RIVER THIS EVENING AS THE UPPER WAVE MOVES INTO THE AREA. ANY DISCRETE CELLS ARE EXPECTED TO TRANSITION TO MORE LINEAR SEGMENTS WITH TIME AS THEY MOVE EAST OVERNIGHT. LOCALLY HEAVY RAIN ALSO A CONCERN AS MODELS SHOW PRECIPITABLE WATER VALUES INCREASING TO AROUND 2 INCHES OR HIGHER AS DEEPER MOISTURE WORKS INTO THE AREA. MAIN THREAT OF HEAVY RAIN SHOULD BE AFTER 06Z AS LOW LEVEL FLOW BECOMES MORE SOUTHWESTERLY WHICH COULD RESULT IN SOME TRAINING ECHOES...AND HAVE ADDED MENTION OF THIS TO THE FORECAST AS WELL. FLASH FLOOD GUIDANCE IN PRETTY GOOD SHAPE WITH 2-3 INCH GUIDANCE IN MOST AREAS SO FLASH FLOOD WATCH NOT NEEDED...BUT RATES COULD BE HIGH ENOUGH TO CAUSE SOME LOCALIZED PROBLEMS IN URBAN AREAS. COLD FRONT MOVES THROUGH THE FORECAST AREA TOMORROW. SUSPECT THERE WILL BE ONGOING SHOWERS AND THUNDERSTORMS ACCOMPANYING THE FRONT AS IT MOVES THROUGH THE FORECAST AREA. AS MENTIONED IN THE PREVIOUS DISCUSSION...SOME STORMS COULD BE CAPABLE OF PRODUCING HEAVY RAINFALL. IF STORMS CAN HOLD OFF ACROSS THE EASTERN CWA TILL THE AFTERNOON HOURS...COULD SEE A LOW END SEVERE STORM OR TWO. REALLY NOT ALL THAT MUCH DIFFERENCE BETWEEN AIRMASS AHEAD AND BEHIND THE FRONT...THOUGH AIR BEHIND THE FRONT MAY BE JUST A SMIDGE COOLER AND DRIER. MAY SEE SOME LINGERING STORMS ACROSS NORTHWEST IOWA WEDNESDAY EVENING. LEFT POPS IN THE SOUTH WEDNESDAY NIGHT AFTER MIDNIGHT AS SURFACE BOUNDARY APPEARS TO STALL NEAR I-80. COULD SEE AN ELEVATED STORM OR TWO AS WEAK SHORTWAVES MOVE ACROSS THE AREA IN ZONAL FLOW. MODELS VARYING ON WINDS ON THURSDAY WHICH WILL HAVE A SIGNIFICANT IMPACT ON THE FORECAST. THE ECMWF IS STRONGER WITH THE SURFACE RIDGE BUILDING INTO THE REGION KEEPING WINDS IN A MORE NORTHEASTERLY FASHION...WHILE THE AMERICAN SOLUTIONS ARE MORE EASTERLY ON THE WINDS. THIS RESULTS IN A 2-3 DEGREE C DIFFERENCE AT 925 MB. FOR NOW...HAVE WARMED THINGS SOME BUT NOT AS MUCH AS THE AMERICAN MODELS WOULD SUGGEST. APPEARS AS THOUGH THERE WILL BE A WARMING TREND FRIDAY THROUGH MONDAY WITH THE POTENTIAL FOR LOW END HEAT ADVISORY CRITERIA. MODELS SUGGEST A RIDGE RIDER MAY MOVE THROUGH THE AREA SATURDAY NIGHT INTO SUNDAY....THOUGH THERE ARE SOME QUESTIONS AS TO WHETHER THE WAVE WILL BE ABLE TO OVERCOME THE CAP. COLD FRONT APPEARS TO MOVE THROUGH THE AREA MONDAY NIGHT INTO TUESDAY...WITH POTENTIALLY COOLER DRIER WEATHER MID WEEK NEXT WEEK. && .AVIATION... THE PRIMARY AVIATION CONCERN WILL WILL BE PERIODIC CONVECTIVE THREAT THROUGH THE PERIOD. CONVECTION EXPECTED TO DEVELOP TOWARD EVENING NORTH AND WEST OF THE AREA ALONG A COUPLE OF LARGER SCALE BOUNDARIES IN CENTRAL/EAST CENTRAL SOUTH DAKOTA. AT THIS TIME...LOOKING FOR AN ENHANCED CONVECTIVE THREAT TO SPREAD INTO KHON AREA AFTER 04Z...THEN CONTINUE TOWARD KFSD AFTER MIDNIGHT...AND KSUX MAINLY AFTER ABOUT 07Z. WITH ANY OF THE CONVECTION...THERE WILL BE A HIGHER PROBABILITY FOR IFR VISIBILITIES AND CEILINGS. SEVERE WIND GUSTS/LARGE HAIL WILL BE A THREAT WITH STORMS AROUND KHON AND EASTWARD THROUGH SOUTHWEST MN...INCLUDING THE KFSD AREA. LOCALLY HEAVY RAIN COULD ALSO PRODUCE BRIEF LIFR VISIBILITIES AT TIMES. CONVECTION WILL LINGER ACROSS PARTS OF SOUTHWEST MN/NORTHWEST IOWA INTO WEDNESDAY MORNING...WITH THREAT OF REDEVELOPMENT ACROSS THE SOUTHEAST PARTS OF THE FORECAST AREA BY LATE WEDNESDAY AFTERNOON. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jul 26, 12:06 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1206 PM CDT TUE JUL 26 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1206 PM CDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ISOLATED SHOWERS AND THUNDERSTORMS WEST OF THE MIDDLE JAMES RIVER VALLEY WILL LINGER INTO THE EARLY AFTERNOON. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. SCATTERED THUNDERSTORMS WILL DEVELOP OVER CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON AND ARE EXPECTED TO EVOLVE INTO A SQUALL LINE. THIS LINE OF STORMS IS EXPECTED TO REACH HURON AND CHAMBERLAIN THIS EVENING...THEN MOVE EAST INTO THE INTERSTATE 29 CORRIDOR TOWARD MIDNIGHT. THE STORMS WILL THEN CONTINUE EAST INTO SOUTHWEST MINNESOTA AND FAR NORTHWEST IOWA AFTER MIDNIGHT. WEST OF INTERSTATE 29...THESE STORMS COULD PRODUCE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS IN EXCESS OF 65 MPH. AS THE STORMS MOVE TOWARD INTERSTATE 29...AND INTO SOUTHWEST MINNESOTA AND FAR NORTHWEST IOWA...DAMAGING WINDS IN EXCESS OF 65 MPH WILL BE THE PRIMARY THREAT. WHILE THUNDERSTORMS ARE POSSIBLE EAST OF THE HIGHWAY 60 CORRIDOR IN NORTHWEST IOWA LATE TONIGHT...SEVERE STORMS ARE NOT EXPECTED. FLOODING... MINOR FLOODING WILL CONTINUE ALONG LITTLE SIOUX RIVER THROUGH THE END OF THE WEEK. MODERATE TO MAJOR FLOODING IS EXPECTED TO CONTINUE ON THE JAMES RIVER UNTIL FURTHER NOTICE. HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO LATE SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX CITY. THE HIGH FLOWS ON THE MISSOURI RIVER WILL ALSO CAUSE FLOODING ON THE BIG SIOUX RIVER NEAR SIOUX CITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING EAST OF THE JAMES RIVER. THESE STORMS ARE NOT EXPECTED TO BE SEVERE ALTHOUGH ISOLATED WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR A COLD FRONT IN NORTHWEST IOWA AND FAR NORTHEAST NEBRASKA BY WEDNESDAY EVENING. AN ISOLATED SEVERE STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL IS POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY OVER THE AREA BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. TEMPERATURES IN THE 90S COMBINED WITH DEW POINTS OVER 70 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. THIS COULD RESULT IN HEAT INDICES OVER 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 8 PM WEST OF INTERSTATE 29. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 11 PM ALONG THE INTERSTATE 29 CORRIDOR...AND INTO SOUTHWEST MINNESOTA AND FAR NORTHWEST IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 26, 8:43 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
843 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST 5 WSW WOLSEY 44.38N 98.56W
07/26/2011 E60 MPH BEADLE SD TRAINED SPOTTER
&&
CJANSENLocal storm report, Jul 26, 8:51 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
851 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST SSE WOLSEY 44.41N 98.47W
07/26/2011 E60 MPH BEADLE SD TRAINED SPOTTER
WINDS ESTIMATED AT 60 MPH KNOCKED SOME SMALL BRANCHES
DOWN FROM TREES IN SPOTTERS YARD.
&&
TRMLocal storm report, Jul 26, 9:04 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
904 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND GST HURON 44.36N 98.22W
07/26/2011 M70 MPH BEADLE SD ASOS
&&
CJANSENLocal storm report, Jul 26, 9:19 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
919 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND GST YALE 44.43N 97.99W
07/26/2011 E70 MPH BEADLE SD TRAINED SPOTTER
&&
TRMLocal storm report, Jul 26, 10:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1011 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 11 SW WESSINGTON SPRING 43.98N 98.74W
07/26/2011 E60 MPH JERAULD SD TRAINED SPOTTER
&&
CJANSENLocal storm report, Jul 26, 10:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1026 PM CDT TUE JUL 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST 3 ESE LANE 44.06N 98.37W
07/26/2011 E70 MPH JERAULD SD TRAINED SPOTTER
&&
CJANSENThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:07 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 38 min |
| Jul 26, 8:41 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 49 min |
| Jul 26, 9:02 PM CDT | Tornado Warning | FSD | Beadle | 14 min |
| Jul 26, 9:23 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Kingsbury, Miner, Sanborn | 36 min |
| Jul 26, 10:03 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 42 min |
| Jul 26, 10:18 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Miner, Sanborn | 42 min |
| Jul 26, 11:42 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha | 33 min |
| Jul 27, 12:16 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 44 min |
| Jul 27, 3:56 AM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jul 27, 4:17 AM CDT | Flash Flood Warning | FSD | Minnehaha | 2 hr |
| Jul 27, 7:02 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jul 27, 9:39 AM CDT | River Flood Warning | FSD | Lincoln, Union | 3 days |
| Jul 27, 9:39 AM CDT | River Flood Warning | FSD | Union | 4 days |
| Jul 27, 2:49 PM CDT | River Flood Warning | FSD | Minnehaha | 19 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.